# SDR SWAA2017122118604

- Difficulty date: December 19, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 38,731 hours, 18,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A2212
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BULKHEAD EMERGENCY EXIT LIGHT LENS MISSING.  INSTALLED LENS PER MM.
